# SDR SWAA2024102535390

- Difficulty date: September 8, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2024-571970<[01] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; B737-700 SRM 51-20-05 AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01 MATERIAL USED: P/N: 2024T3 0.080? P/O 2021 160847.;[02] TASK CARD COMPLETED
